# SDR 2003F00316

- Difficulty date: February 26, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 693905B
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 835 - KMIA/UVF - CAPTAIN REPORTED, NR 2 ENGINE OIL QUANTITY INDICATED 1.5 WHILE INFLIGHT.  LOW OIL QUANTITY LIGHT DID NOT ILLUMINATE.  AIRCRAFT DIVERTED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE OIL CAP NOT SECURED.  ENGINE OIL WAS SERVICED.  OIL CAP REPLACED AND SECURED WITH SAFETY WIRE IAW MM 12-13-01.  AIRCRAFT RETURNED BACK SERVICE.  (M)
